Accessibility navigation


Items where Author is "Katzourakis, Dr Nikos"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
[tool] Batch List
Group by: Item Type | No Grouping
Jump to: Article | Book
Number of items: 42.

Article

Abugirda, H., Ayanbayev, B. and Katzourakis, N. (2020) Rigidity and flatness of the image of certain classes of mappings having tangential laplacian. Rocky Mountain Journal of Mathematics, 50 (2). pp. 383-396. ISSN 0035-7596 doi: https://doi.org/10.1216/rmj.2020.50.383

Katzourakis, N. and Pryer, T. (2020) Second order L∞ variational problems and the ∞-polylapacian. Advances in Calculus of Variations, 13 (2). pp. 115-140. ISSN 1864-8266 doi: https://doi.org/10.1515/acv-2016-0052

Katzourakis, N. (2020) A minimisation problem in L∞ with PDE and unilateral constraints. ESAIM Control Optimization & Calculus of Variations, 26. 60. ISSN 1262-3377 doi: https://doi.org/10.1051/cocv/2019034

Pryer, T. and Katzourakis, N. (2019) On the numerical approximation of p-biharmonic and ∞-biharmonic functions. Numerical Methods for Partial Differential Equations, 35 (1). pp. 155-180. ISSN 1098-2426 doi: https://doi.org/10.1002/num.22295

Katzourakis, N. and Ayanbayev, B. (2019) Vectorial variational principles in L∞ and their characterisation through PDE systems. Applied Mathematics & Optimization. ISSN 1432-0606 doi: https://doi.org/10.1007/s00245-019-09569-y

Katzourakis, N. and Ayanbayev, B. (2019) A pointwise characterisation of the PDE system of vectorial calculus of variations in L∞. Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences, 150 (4). pp. 1653-1669. ISSN 1364-5021 doi: https://doi.org/10.1017/prm.2018.89

Katzourakis, N. and Moser, R. (2019) Existence, uniqueness and structure of second order absolute minimisers. Archive for Rational Mechanics and Analysis, 231 (3). pp. 1615-1634. ISSN 0003-9527 doi: https://doi.org/10.1007/s00205-018-1305-6

Katzourakis, N. (2019) Inverse optical tomography through PDE constrained optimisation in L∞. SIAM Journal on Control and Optimization, 57 (6). pp. 4205-4233. ISSN 1095-7138 doi: https://doi.org/10.1137/19M1239908

Katzourakis, N. (2019) An L∞ regularisation strategy to the inverse source identification problem for elliptic equations. SIAM Journal on Mathematical Analysis (SIMA), 51 (2). pp. 1349-1370. ISSN 0036-1410 doi: https://doi.org/10.1137/18M1226373

Katzourakis, N. (2019) Solutions of vectorial Hamilton-Jacobi equations are rank-one absolute minimisers in L∞. Advances in Nonlinear Analysis, 8 (1). pp. 508-516. ISSN 2191-950X doi: https://doi.org/10.1515/anona-2016-0164

Katzourakis, N. (2018) Weak versus D-solutions to linear hyperbolic first order systems with constant coefficients. Journal of Hyperbolic Differential Equations, 15 (2). pp. 329-347. ISSN 1793-6993 doi: https://doi.org/10.1142/S0219891618500121

Katzourakis, N. and Hussien, A. (2018) On the well-posedness of global fully nonlinear first order elliptic systems. Advances in Nonlinear Analysis, 7 (2). pp. 139-148. ISSN 2191-950X doi: https://doi.org/10.1515/anona-2016-0049

Katzourakis, N. and Shaw, G. (2018) Counterexamples in calculus of variations in L∞ through the vectorial Eikonal equation. Comptes Rendus Mathematique, 356 (5). pp. 498-502. ISSN 1631-073X doi: https://doi.org/10.1016/j.crma.2018.04.010

Katzourakis, N. and Pryer, T. (2018) A review from the PDE viewpoint of Hamilton-Jacobi-Bellman equations arising in optimal control with vectorial cost. Journal of Nonlinear Functional Analysis, 2018. 6. ISSN 2052-532X doi: https://doi.org/10.23952/jnfa.2018.6

Croce, G., Katzourakis, N. and Pisante, G. (2017) D-solutions to the system of vectorial calculus of variations in l∞ via the singular value problem. Discrete and Continuous Dynamical Systems: Series B, 37 (12). pp. 6165-6181. ISSN 1531-3492 doi: https://doi.org/10.3934/dcds.2017266

Katzourakis, N. and Parini, E. (2017) The eigenvalue problem for the ∞-Bilaplacian. Nonlinear differential equations and applications, 24 (6). 68. ISSN 1420-9004 doi: https://doi.org/10.1007/s00030-017-0492-4

Katzourakis, N. (2017) Generalised solutions for fully nonlinear PDE systems and existence-uniqueness theorems. Journal of Differential Equations, 263 (1). pp. 641-686. ISSN 0022-0396 doi: https://doi.org/10.1016/j.jde.2017.02.048

Abugirda, H. and Katzourakis, N. (2017) Existence of 1D vectorial absolute minimisers in L infinity under minimal assumptions. Proceedings of the American Mathematical Society, 145 (6). pp. 2567-2575. ISSN 0002-9939 doi: https://doi.org/10.1090/proc/13421

Katzourakis, N. (2017) A remark on global W1,p bounds of harmonic functions with Lipschitz boundary values. Glasnik Matematicki, 52 (1). pp. 107-113. ISSN 1846-7989 doi: https://doi.org/10.3336/gm.52.1.08

Katzourakis, N. (2017) Absolutely minimising generalised solutions to the equations of vectorial calculus of variations in L∞. Calculus of Variations and Partial Differential Equations, 56. 15. ISSN 1432-0835 doi: https://doi.org/10.1007/s00526-016-1099-z

Katzourakis, N. (2017) A new characterisation ∞-harmonic AND p-harmonic map↲ s via affine variations in L∞. Electronic Journal of Differential Equations, 2017. pp. 1-19. ISSN 1072-6691

Katzourakis, N. and Pryer, T. (2016) On the numerical approximation of ∞-harmonic mappings. Nonlinear differential equations and applications, 23 (6). 61. ISSN 1420-9004 doi: https://doi.org/10.1007/s00030-016-0415-9

Katzourakis, N. (2016) On linear degenerate elliptic PDE systems with constant coefficients. Advances in Calculus of Variations, 9 (3). pp. 283-291. ISSN 1864-8266 doi: https://doi.org/10.1515/acv-2015-0004

Katzourakis, N. (2016) Existence and uniqueness of global solutions to fully nonlinear second order elliptic systems. Nonlinear differential equations and applications, 23 (3). 33. ISSN 1420-9004 doi: https://doi.org/10.1007/s00030-016-0381-2

Katzourakis, N. (2016) On the loss of compactness in the vectorial heteroclinic connection problem. Proceedings of the Royal Society of Edinburgh A, 146 (3). pp. 595-608. ISSN 1473-7124 doi: https://doi.org/10.1017/S0308210515000700

Katzourakis, N. and Manfredi, J. (2016) Remarks on the validity on the maximum principle for the ∞-Laplacian. Le Matematiche, 71. pp. 63-74. ISSN 2037-5298 doi: https://doi.org/10.4418/2016.71.1.5

Katzourakis, N. (2016) On the Dirichlet problem for fully nonlinear elliptic hessian systems. Annali della Scuola Normale Superiore di Pisa, 16 (3). pp. 707-727. ISSN 2036-2145 doi: https://doi.org/10.2422/2036-2145.201411_003

Katzourakis, N. (2015) Nonsmooth convex functionals and feeble viscosity solutions of singular Euler-Lagrange equations. Calculus of Variations and Partial Differential Equations, 54 (1). pp. 275-298. ISSN 1432-0835 doi: https://doi.org/10.1007/s00526-014-0786-x

Katzourakis, N. (2015) Optimal infinity-quasiconformal immersions. ESAIM Control Optimization & Calculus of Variations, 21 (2). pp. 561-582. ISSN 1262-3377 doi: https://doi.org/10.1051/cocv/2014038

Katzourakis, N. (2015) Existence and uniqueness of global solutions to fully nonlinear first order elliptic systems. Nonlinear Analysis: Theory Methods & Applications, 115. pp. 50-61. ISSN 0362-546X doi: https://doi.org/10.1016/j.na.2014.12.002

Katzourakis, N. (2015) Nonuniqueness in vector-valued calculus of variations in l-infinity and some linear elliptic systems. Communications on Pure and Applied Analysis, 14 (1). pp. 313-327. ISSN 1553-5258 doi: https://doi.org/10.3934/cpaa.2015.14.313

Katzourakis, N. (2014) On the structure of infinity-harmonic maps. Communications in Partial Differential Equations, 39 (11). pp. 2091-2124. ISSN 0360-5302 doi: https://doi.org/10.1080/03605302.2014.920351

Katzourakis, N. (2013) Explicit 2D Infinity-Harmonic maps whose interfaces have junctions and corners. Comptes Rendus Mathematique, 351 (17-18). pp. 677-680. ISSN 1631-073X

Katzourakis, N. I. (2013) Maximum principles for vectorial approximate minimisers on non-convex functionals. Calculus of Variations and Partial Differential Equations, 46 (3-4). pp. 505-522. ISSN 1432-0835 doi: https://doi.org/10.1007/s00526-012-0491-6

Katzourakis, N. I. (2013) Infinity-minimal submanifolds. Proceedings of the American Mathematical Society, 142 (8). pp. 2797-2811. ISSN 0002-9939

Katzourakis, N. I. (2013) The subelliptic Infinity-Laplace system on Carnot-Caratheodory Spaces. Advances in Nonlinear Analysis, 2 (2). pp. 213-233. ISSN 2191-950x doi: https://doi.org/10.1515/anona-2013-0004

Katzourakis, N. I. (2012) L-Infinity variational problems of maps and the Aronsson PDE system. Journal of Differential Equations, 253 (7). pp. 2123-2139. ISSN 0022-0396 doi: https://doi.org/10.1016/j.jde.2012.05.012

Katzourakis, N. I. (2012) A Holder continuous nowhere improvable function with derivative singular distribution. SeMA Journal (Sociecad Espaniola de Matematica Applicada), 59 (1). pp. 37-51. ISSN 2254-3902 doi: https://doi.org/10.1007/BF03322609

Katzourakis, N. I. (2011) Explicit singular viscosity solutions of the Aronsson equation. Comptes Rendus Mathematique, 349 (21-22). pp. 1173-1176. ISSN 1631-073X doi: https://doi.org/10.1016/j.crma.2011.10.010

Katzourakis, N. I. (2011) Heteroclinic travelling waves of gradient diffusion systems. Transactions of the American Mathematical Society, 363 (3). pp. 1365-1397. ISSN 1088-6850

Book

Katzourakis, N. and Varvaruca, E. (2017) An illustrative introduction to modern analysis. Taylor and Francis - CRC Press, pp558. ISBN 9781138718272

Katzourakis, N. (2015) An introduction to viscosity solutions for fully nonlinear PDE with applications to calculus of variations in l-infinity. SpringerBriefs in Mathematics. Springer, Heidelberg. ISBN 9783319128283

This list was generated on Wed May 12 21:58:20 2021 UTC.

Page navigation